On sandwich theorems of analytic functions involving noor integral operator

Rabha W. Ibrahim, Maslina Darus

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this research, we introduce sufficient conditions for subordination and superordination for subclass of analytic functions containing Noor integral operator.

Original languageEnglish
Pages (from-to)32-36
Number of pages5
JournalJournal of Mathematics and Statistics
Volume4
Issue number1
Publication statusPublished - 2008

Fingerprint

Subordination
Sandwich
Integral Operator
Analytic function
Sufficient Conditions
Theorem

Keywords

  • Noor integral operator
  • Subordination
  • Superordination

ASJC Scopus subject areas

  • Mathematics(all)
  • Statistics and Probability

Cite this

On sandwich theorems of analytic functions involving noor integral operator. / Ibrahim, Rabha W.; Darus, Maslina.

In: Journal of Mathematics and Statistics, Vol. 4, No. 1, 2008, p. 32-36.

Research output: Contribution to journalArticle

@article{849ea37894a049f0a76ca52387281a91,
title = "On sandwich theorems of analytic functions involving noor integral operator",
abstract = "In this research, we introduce sufficient conditions for subordination and superordination for subclass of analytic functions containing Noor integral operator.",
keywords = "Noor integral operator, Subordination, Superordination",
author = "Ibrahim, {Rabha W.} and Maslina Darus",
year = "2008",
language = "English",
volume = "4",
pages = "32--36",
journal = "Journal of Mathematics and Statistics",
issn = "1549-3644",
publisher = "Science Publications",
number = "1",

}

TY - JOUR

T1 - On sandwich theorems of analytic functions involving noor integral operator

AU - Ibrahim, Rabha W.

AU - Darus, Maslina

PY - 2008

Y1 - 2008

N2 - In this research, we introduce sufficient conditions for subordination and superordination for subclass of analytic functions containing Noor integral operator.

AB - In this research, we introduce sufficient conditions for subordination and superordination for subclass of analytic functions containing Noor integral operator.

KW - Noor integral operator

KW - Subordination

KW - Superordination

UR - http://www.scopus.com/inward/record.url?scp=49249130137&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=49249130137&partnerID=8YFLogxK

M3 - Article

VL - 4

SP - 32

EP - 36

JO - Journal of Mathematics and Statistics

JF - Journal of Mathematics and Statistics

SN - 1549-3644

IS - 1

ER -